# SDR 9700646614

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Trans
- Part number: 50234
- Condition: Inoperative
- Location: Nr 1 Hyd System
- Part time: 76,690 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 HYDRAULIC SYSTEM LOW QUANTITY LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO SEA AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 HYDRAULIC PRESSURE TRANSMITTER, OPERATIONAL CHECK GOOD.
